Blogs‎ > ‎The C Word‎ > ‎

14 - Numbness and Tingling

posted Jan 21, 2014, 12:42 PM by Troy Cheek   [ updated Jan 22, 2014, 9:21 AM ]

The "C" Word 14 - Numbness and Tingling

I've been experiencing some numbness and tingling in my fingers and toes as a side effect of the chemotherapy.  This had been going away a few days after each treatment, but after the last treatment, it hung around until at least the next treatment.  For this week's treatment, we discontinued one of the drugs which we think is causing the numbness.  Also, I heard from the long term disability people that they haven't forgotten me, but through some creative math, in the months since I've sent in my claim, they've used only 7 of the 45 days they've set as a limit before they can make a decision.

I was recently diagnosed with Stage IV Colon Cancer.  It didn't want this to affect my regular videos, so I'm putting everything involving this into a new playlist called The "C" Word.

It seems that YouTube has been randomly unsubscribing people.  If you're seeing this, you may want to bookmark the channel page or follow me on Google Plus below to be alerted to new videos.

Uncle Troy's website: http://www.troycheek.org/
Uncle Troy Presents: http://www.youtube.com/user/troyhcheek
Facebook: http://www.facebook.com/troy.cheek.921
Stalk Uncle Troy: http://socialblade.com/youtube/user/troyhcheek
Google Plus: http://gplus.to/troyhcheek
Email Uncle Troy: troycheek@gmail.com
Comments